# SDR AWKA20110908001

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N765XJ
- Make and model: Cessna 750
- Aircraft serial: 7500265
- Aircraft time: 4,802 hours, 2,489 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 04802002
- Part serial: H9034
- Condition: Failed
- Location: Mlg
- Part time: 4,802 hours, 2,489 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH, THE FLIGHT CREW REPORTED THE LANDING GEAR DID NOT EXTEND WITH NORMAL EXTENSION PROCEDURES AND SEVERAL ATTEMPTS WERE MADE WITH NO CHANGE.  THE APPROPRIATE CHECK LIST WAS FOLLOWED AND THE CREW PERFORMED THE EMERGENCY LANDING GEAR BLOW-DOWN PROCEDURE.  THE LANDING GEAR EXTENDED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.
